MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.
 
Event or Problem Description
The customer observed falsely elevated alinity i free t4 results for two samples.The following data was provided: (b)(6) 2025 sample 1 sid (b)(6) initial result >64.350 pmol/l, repeated 10.341 and 12.188 pmol/l, tsh 0.845 miu/l serum lipaemic result 61.00 index (1+).Sample 2 sid (b)(6) initial result >64.350 pmol/l, repeated 49.596 / 55.342 / 43.883 pmol/l, tsh result <0.008 miu/l serum hemolyse result 166 index (2+).No impact to patient management was reported.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the alinity i free t4 reagent, lot 76559ud00 to address the customer¿s observation of falsely elevated results.A review of tracking and trending identified an increase in complaints for the alinity i free t4 reagent as well as an increase in complaint activity for lot 76559ud00.However, testing was performed utilizing retained kits of lot 76559ud00 and noted that all testing passed, indicating the reagent lots are performing as expected.A review in the corrective and preventive actions (capa) system did not identify any nonconformances, potential nonconformance or deviations associated with the complaint assay.Labeling was reviewed which adequately addresses the current issue.Based on our investigation, no systemic issue or deficiency with the alinity i free t4 reagent for lot 76559ud00 was identified.
 
Event or Problem Description

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23888423
Report Number3005094123-2025-00665
Device Sequence Number4671495
Product Code CEC
UDI-Device Identifier00380740121822
UDI-Public(01)00380740121822(17)260512(10)76559UD00
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2026
Device Catalogue Number07P70-30
Device Lot Number76559UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown